Alert archive / West Virginia / Flash Flood Watches in 2016
Flash Flood Watch 7, NWS Charleston, WV
NWS Charleston, WV issued this flash flood watch at Jun 4, 2016, 3:08 AM EDT for 4 states. It took effect at Jun 4, 2016, 4:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2016, 3:08 AM EDT (07:08 UTC)
- In effect from
- Jun 4, 2016, 4:00 PM EDT
- Expired
- Jun 4, 2016, 10:41 PM EDT
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
- Flood severity
- None
All 37 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Pleasants County, WV, Putnam County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 30 km from the middle of the area, began a volume at 07:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2169 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
992 WGUS61 KRLX 040708 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 308 AM EDT SAT JUN 4 2016 WVZ046-047-041515- /O.NEW.KRLX.FF.A.0007.160604T2000Z-160605T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 308 AM EDT SAT JUN 4 2016 ...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF NORTHERN WEST VIRGINIA... INCLUDING THE FOLLOWING AREAS...POCAHONTAS AND RANDOLPH. * TIMING...LATE AFTERNOON THROUGH MIDNIGHT. * THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE UNTIL LATE TONIGHT. WITH A MOISTURE RICH AIRMASS IN PLACE...THUNDERSTORMS WILL HAVE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES IN AN HOUR. THESE THUNDERSTORMS COULD TRAIN ALONG THE MOUNTAINS...WHERE LESS THAN AN INCH AND A HALF OF RAIN IN ONE HOUR WILL CAUSE FLOODING. * IMPACTS...SMALL STREAMS AND CREEKS COULD RAPIDLY OVERFLOW THEIR BANKS. ANYONE HIKING OR CAMPING SHOULD HEAD TO HIGHER GROUND AND SEEK SHELTER IF THUNDERSTORMS DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ KISTNER
3 follow-up statements
672 WGUS61 KRLX 041242 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 842 AM EDT SAT JUN 4 2016 WVZ046-047-042045- /O.CON.KRLX.FF.A.0007.160604T2000Z-160605T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 842 AM EDT SAT JUN 4 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...POCAHONTAS AND RANDOLPH. * FROM 4 PM EDT THIS AFTERNOON THROUGH THIS EVENING * THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING. WITH A MOISTURE RICH AIRMASS IN PLACE... THUNDERSTORMS WILL HAVE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES IN AN HOUR. THESE THUNDERSTORMS COULD TRAIN ALONG THE MOUNTAINS...WHERE LESS THAN AN INCH AND A HALF OF RAIN IN ONE HOUR WILL CAUSE FLOODING. * IMPACTS...SMALL STREAMS AND CREEKS COULD RAPIDLY OVERFLOW THEIR BANKS. ANYONE HIKING OR CAMPING SHOULD HEAD TO HIGHER GROUND AND SEEK SHELTER IF THUNDERSTORMS DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
794 WGUS61 KRLX 041823 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 223 PM EDT SAT JUN 4 2016 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>011-013>020- 024>040-050230- /O.EXA.KRLX.FF.A.0007.160604T2000Z-160605T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA... ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE... HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE... CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON 223 PM EDT SAT JUN 4 2016 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTHEAST KENTUCKY... SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST KENTUCKY...BOYD... CARTER...GREENUP AND LAWRENCE KY. IN SOUTHEAST OHIO... GALLIA... JACKSON OH AND LAWRENCE OH. IN SOUTHWEST VIRGINIA... BUCHANAN AND DICKENSON. IN WEST VIRGINIA...BARBOUR...BOONE... BRAXTON... CABELL...CALHOUN...CLAY...DODDRIDGE...FAYETTE... GILMER... HARRISON...JACKSON WV...KANAWHA...LEWIS...LINCOLN... LOGAN... MASON...MCDOWELL...MINGO...NICHOLAS...PLEASANTS... PUTNAM... RALEIGH...RITCHIE...ROANE...TAYLOR...TYLER... UPSHUR...WAYNE... WEBSTER...WIRT...WOOD AND WYOMING. * UNTIL MIDNIGHT EDT TONIGHT. * THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE THIS EVENING. WITH A MOISTURE RICH AIRMASS IN PLACE... THUNDERSTORMS WILL HAVE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES IN AN HOUR. * IMPACTS...SMALL STREAMS AND CREEKS COULD RAPIDLY OVERFLOW THEIR BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ WVZ046-047-050230- /O.CON.KRLX.FF.A.0007.160604T2000Z-160605T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...MARLINTON...ELKINS 223 PM EDT SAT JUN 4 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHERN WEST VIRGINIA...INCLUDING THE FOLLOWING AREAS...POCAHONTAS AND RANDOLPH. * UNTIL MIDNIGHT EDT TONIGHT. * THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON AND WILL CONTINUE THIS EVENING. WITH A MOISTURE RICH AIRMASS IN PLACE... THUNDERSTORMS WILL HAVE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES IN AN HOUR. * IMPACTS...SMALL STREAMS AND CREEKS COULD RAPIDLY OVERFLOW THEIR BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
143 WGUS61 KRLX 050241 FFARLX FLOOD WATCH NATIONAL WEATHER SERVICE CHARLESTON WV 1041 PM EDT SAT JUN 4 2016 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>011-013>020- 024>040-046-047-050345- /O.CAN.KRLX.FF.A.0007.000000T0000Z-160605T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR- POCAHONTAS-RANDOLPH- INCLUDING THE CITIES OF...FLATWOODS...GREENUP...GRAYSON... OLIVE HILL...ASHLAND...LOUISA...JACKSON...WELLSTON...OAK HILL... GALLIPOLIS...IRONTON...SOUTH POINT...CLINTWOOD...GRUNDY... VANSANT...KENOVA...CEREDO...WAYNE...HUNTINGTON...POINT PLEASANT... NEW HAVEN...RAVENSWOOD...RIPLEY...PARKERSBURG...VIENNA... ST. MARYS...BELMONT...PADEN CITY...SISTERSVILLE...MIDDLEBOURNE... HARTS...ALUM CREEK...HAMLIN...TEAYS VALLEY...HURRICANE... CHARLESTON...SOUTH CHARLESTON...SAINT ALBANS...SPENCER... ELIZABETH...GRANTSVILLE...HARRISVILLE...PENNSBORO...WEST UNION... WILLIAMSON...LOGAN...CHAPMANVILLE...MAN...MADISON...CLAY... SUTTON...GASSAWAY...BURNSVILLE...GLENVILLE...WESTON... CLARKSBURG...BRIDGEPORT...GRAFTON...WELCH...GARY...WAR... MULLENS...OCEANA...PINEVILLE...BECKLEY...FAYETTEVILLE... SUMMERSVILLE...RICHWOOD...CRAIGSVILLE...WEBSTER SPRINGS... BUCKHANNON...PHILIPPI...BELINGTON...MARLINTON...ELKINS 1041 PM EDT SAT JUN 4 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST KENTUCKY... SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA HAS BEEN CANCELLED. HOWEVER, A COLD FRONT WILL CROSS THE AREA WITH LITTLE PRECIPITATION. WATER PROBLEMS ARE NOT EXPECTED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood watch went out at Jun 4, 1:53 AM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 4, 1:53 AM EDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Charleston WV 153 AM EDT SAT JUN 4 2016 .SYNOPSIS... Stationary front overhead keeps unsettled weather through the weekend. A cold front finally pushes through on Sunday. Drier weather returns next week. && .NEAR TERM /THROUGH TODAY/... 130 pm update...no major changes needed at this time. Have lowered PoP a bit during the morning hours based on meso model guidance and current radar trends. Update...Sent a quick update to adjust hourly PoPs per latest radar images. Rest of forecast remain on track. Previous discussion below... Front sinking into NW CWA this afternoon. It looks to have pushed through CMH area as dewpoints have dropped into the 50s there. Showers are already drifting around east of the Ohio River, and expect some thunderstorms this afternoon and evening as well. Not much flow, so these are relatively slow moving. Combine this with PWATs of 1.5-1.75 across WV, local downpours are expected, which could lead to localized ponding of water in low spots. Models do not push the cold front very far south into CWA...before it stalls out tonight and then heads back north on Saturday as next surface wave lifts through IL/IN. Models indicate the front stalls a bit farther north than we were thinking yesterday and before. Reduced POPs overnight...even going mainly dry for several hours after midnight based on WRFARW and HRRR. However, would not be totally shocked to have an isolated shower drift through either. With decent moisture flow tomorrow...PWATs look to climb even higher with 1.75-2.0 inches by late afternoon. So pockets of heavy rain once again expected with potential for some water concerns. An abundance of clouds should keep CAPE in check some, however decent instability should be in place in the afternoon with generally up to 1000j/kg across the CWA... and possibly up to around 1500j/kg across our eastern most counties if we trust the NAM. Even with the NAM typically running a bit high, cannot rule out some taller storms that could produce some gusty outflow winds and hail. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... A cold front moves through on Sunday...providing additional showers and thunderstorms. These storms should be heavy precip showers with PWATs in the 1.9 inch range. Polar and sub-tropical jets collide over WV as an upper trough swings through Sunday night kicking most moisture off to the east. && .LONG TERM /MONDAY THROUGH SATURDAY/... Model run to run consistency is weak, as previous runs showed a large ridge, now there is a large trough. So, with this in mind went more towards climo with general chances of rain most days except Wed and Thu which should be dry. WV is riding the boundary between a ridge and a trough most of next week. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... Tricky forecast through the morning hours with the possibilityof fog developing. Very moist conditions in the low levels...especially at EKN where earlier rainfall further enhanced low level moisture. Thinking would normally be to expect IFR/LIFR conditions with fog...however midlevel clouds are on the increase across the region and this should inhibit fog development. Confidence is still low however and with the moisture in place have decided to drop VSBY to touch IFR conditions this morning at all terminals except BKW. Thinking that 2 to 3 miles is the most likely scenario...and if anywhere were to drop below 2 miles it will likely be EKN due to earlier precipitation. Conditions will improve after sunrise...however scattered showers and thunderstorms this afternoon will bring the threat for MVFR to IFR conditions once again. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY... FORECAST CONFIDENCE: Low to medium. ALTERNATE SCENARIOS: May stay above IFR conditions tonight as increasing clouds could inhibit fog development. Also...timing and intensity of showers and thunderstorms this afternoon. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE SAT 06/04/16 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY M M M M L L M H H H H H HTS CONSISTENCY M M M M M M M H H H H H BKW CONSISTENCY H M M M M H H H H H H H EKN CONSISTENCY L L L L L L L M H H H H PKB CONSISTENCY H M M M M M M H H H H H CKB CONSISTENCY M M M M L L M H H H H H AFTER 06Z SUNDAY... IFR possible in showers and thunderstorms through the weekend and fog during the nighttime hours. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JW/MZ NEAR TERM...ARJ/MZ/MPK SHORT TERM...JW LONG TERM...JW AVIATION...MPK
Hazardous weather outlook, Jun 3, 2:34 PM EDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 234 PM EDT FRI JUN 3 2016 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-041845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 234 PM EDT FRI JUN 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SMALL CHANCE THAT THUNDERSTORMS COULD REPEATEDLY HIT THE SAME LOCATION IN A SHORT AMOUNT OF TIME. IF THIS WERE TO HAPPEN...FLASH FLOODING COULD RESULT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SMALL CHANCE THAT THUNDERSTORMS ON SATURDAY COULD PRODUCE DAMAGING HAIL. THERE IS A SMALL CHANCE THAT THUNDERSTORMS COULD REPEATEDLY HIT THE SAME LOCATION IN A SHORT AMOUNT OF TIME. IF THIS WERE TO HAPPEN...FLASH FLOODING COULD RESULT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:23 PM EDT | Special Weather Statement | RLX | Wayne | 37 min |
| Jun 4, 12:59 PM EDT | Special Weather Statement | RLX | Lincoln | 46 min |
| Jun 4, 1:08 PM EDT | Special Weather Statement | RLX | Putnam, Roane | 52 min |
| Jun 4, 1:26 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane | 34 min |
| Jun 4, 1:41 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 34 min |
| Jun 4, 2:04 PM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Roane | 56 min |
| Jun 4, 2:14 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 61 min |
| Jun 4, 2:55 PM EDT | Special Weather Statement | RLX | Clay | 65 min |
| Jun 4, 3:09 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Webster | 36 min |
| Jun 4, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Nicholas | 28 min |
| Jun 4, 3:56 PM EDT | Special Weather Statement | RLX | Pocahontas, Webster | 64 min |
| Jun 4, 4:13 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 32 min |
| Jun 4, 4:27 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 63 min |
| Jun 4, 4:57 PM EDT | Special Weather Statement | RLX | Mingo | 33 min |
| Jun 4, 5:42 PM EDT | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Mason, Putnam | 33 min |
| Jun 4, 6:02 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 28 min |
| Jun 4, 6:15 PM EDT | Special Weather Statement | RLX | Mason | 30 min |
| Jun 4, 6:27 PM EDT | Special Weather Statement | RLX | Clay, Kanawha | 63 min |
| Jun 4, 6:46 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 59 min |
| Jun 4, 7:04 PM EDT | Special Weather Statement | RLX | Calhoun, Clay, Fayette, Nicholas, Roane | 26 min |
| Jun 4, 10:40 AM EDT | Special Weather Statement | RLX | Carter | 35 min |
| Jun 4, 11:14 AM EDT | Special Weather Statement | RLX | Boyd, Carter | 61 min |
Nearby
Flash Flood Watches in West Virginia, 2016Flash Flood Watches in Kentucky, 2016Flash Flood Watches in Ohio, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.